I take Zoloft and I'm wondering if this med could be a contributing factor towards alopecia?

Views: 107

Reply to This

Replies to This Discussion

Hi

A lot of meds do have warnings that hairloss can ensue while taking them. I would contact your health provider and see what they say...that's definately their job. :)

Good luck with everything.

Rosy

Hi!
My antidepressants caused my alopecia. My hair started falling about one month after i started. It was very rapid and my eyebrows fell off aswell. Didn't grow back when i quit though..

Hi Lina,

I found out that Zoloft may in fact have the side affect of Alopecia but it is very rare and uncommon.

I started taking Zoloft at 15 and did not get alopecia til I was around 27 5 months after the birth of my daughter.  It grew back several years later, not as thick as before but eye brows grew back as well.

I am 31 and have recurring alopecia for about the last 3 months.  I am reducing Zoloft in case this is the cause.

Good luck and all the best 

Hi I dont know however I did take Lexapro in 2003 for about year and I developed alopecia areata in 2007. I often count it with the other possible causes.

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2020   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service